# SDR LR7A2015031800522

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 38848219
- Condition: Cracked
- Location: Bs 577
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, WHILE PERFORMING OTHER MAINTENANCE, FOUND FS 577 MLG BEAM INBD CAP CRACKED AT WL 260, LBL 62.  REPAIR BY BEAM REPLACEMENT ACCOMPLISHED IAW SMP 583, CHAPTER 51-60 AND 51-70.  NR 2075.
